# SDR 97UAL900054

- Difficulty date: January 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Central Warning
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON THREE OCCASIONS DURING FLIGHT, THE RADIO ALTIMETER AMBER LIGHT ILLUMINATED ON THE ATTITUDE DEVIATION INDICATOR (ADI).  THE  FLIGHT MANAGEMENT COMPUTER (FMC) WARNING CONFIGURATION LIGHT AND ALSO THE LANDING GEAR NOT DOWN LIGHT MOMENTARILY ILLUMINATED WITHOUT AN AURAL WARNING.
